Statistical Convergence of Sequences of Functions in Intuitionistic Fuzzy Normed Spaces
Vatan Karakaya,
Necip Şimşek,
Müzeyyen Ertürk and
Faik Gürsoy
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
The purpose of this work is to investigate types of convergence of sequences of functions in intuitionistic fuzzy normed spaces and some properties related with these concepts.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/157467.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/157467.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:157467
DOI: 10.1155/2012/157467
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().